MAUDE Adverse Event Report: ARTHREX, INC. REAMER, LOW PROFILE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. REAMER, LOW PROFILE; ORTHOPEDIC MANUAL SURG INSTR
Model Number AR-1409LP-50
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On 2/20/2025, an fda medwatch notification was received via email.A facility representative reported that a patient had an alc procedure on (b)(6) 2025.An x-ray was performed forty-eight hours post-procedure, and a foreign body was identified in the patient's knee.From the x-ray it could not be identified if it was the arthrex 9.5 mm reamer or the flipcutter.The patient underwent a second surgery to have the foreign body retrieved and it was identified that the tip of the drill bit broke off.No further information was provided.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, d1, d4, g3.
 
Event or Problem Description
Additional information was received on 03/10/2025: the part and lot number of the reamer was ar-1409lp-50 low profile reamer, 9.5 mm from lot 4248152395.The second surgery was on 01/16/2025.There were no arthrex parts explanted or implanted.The patient's status is normal post-op acl.An x-ray will be provided when available.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6: based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
REAMER, LOW PROFILE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21549489
Report Number1220246-2025-00847
Device Sequence Number15497568
Product Code LXH
UDI-Device Identifier00888867016774
UDI-Public(01)00888867016774(11)240901(17)290831(10)4248152395
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAR-1409LP-50
Device Catalogue NumberAR-1409LP-50
Device Lot Number4248152395
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer03/10/2025
08/26/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date03/28/2025
08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient SexFemale